MathSciNet Relay Station
MathSciNet bibliographic data
MR1115550 58F21 (32B20 32S40 32S60 34C05 58A17 58F18)
Moussu, R.; Roche, C. Théorie de Hovanskiĭ et problème de Dulac. (French) [Khovanskiĭ's theory and the Dulac problem] Invent. Math. 105 (1991), no. 2, 431–441.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement